# SDR CA000801010

- Difficulty date: July 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Doug A-26
- Engine: Pwa R2800*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 2P248P
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING WHITEHORSE, YUKON.  FLAME WAS SEEN COMING FROM RT ENGINE. DURING TAXI WITH HIGHER RPM NO FLAME WAS SEEN. THE TOWER AT WHITEHORSE FIRST NOTED THE FLAME AND ADVISED THE PILOT OF IT GOING OUT WHILE TAXIING. CAUSE OF FIRE WAS FUEL VENTING FROM FUEL PUMP CAVITY DRAIN. ONCE POWER WAS ADDED THIS FUEL IS USED FOR ENGINE OPERATION. THE PUMP WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
